RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1982, Volume 32, Issue 6, Pages 889–899 (Mi mz5988)  

Some probability properties of regularized solutions

V. P. Chistyakov


Full text: PDF file (782 kB)

English version:
Mathematical Notes, 1982, 32:6, 934–939

Bibliographic databases:

Document Type: Article
UDC: 518.6
Received: 23.09.1981

Citation: V. P. Chistyakov, “Some probability properties of regularized solutions”, Mat. Zametki, 32:6 (1982), 889–899; Math. Notes, 32:6 (1982), 934–939

Citation in format AMSBIB
\Bibitem{Chi82}
\by V.~P.~Chistyakov
\paper Some probability properties of regularized solutions
\jour Mat. Zametki
\yr 1982
\vol 32
\issue 6
\pages 889--899
\mathnet{http://mi.mathnet.ru/mz5988}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=686443}
\zmath{https://zbmath.org/?q=an:0536.65024}
\transl
\jour Math. Notes
\yr 1982
\vol 32
\issue 6
\pages 934--939
\crossref{https://doi.org/10.1007/BF01145879}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982QX97800028}


Linking options:
  • http://mi.mathnet.ru/eng/mz5988
  • http://mi.mathnet.ru/eng/mz/v32/i6/p889

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:82
    Full text:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018